# SDR 95FDEA01360

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02), ON SEAT TRACK BS 380 TO 420 LBL 24 WL 208.  REMOVED CORROSION ON SEAT TRACK, OUT OF LIMITS IAW FEDEX 53-10-1.  REMOVED AND REPLACED DAMAGED SEAT TRACK FROM BS 380 TO 420 LBL 24 WL 208 IAW PER FEDEX SRM 53-10-5.
